Albuterol can cause chest tightness, irregular heart beat, high BP, and anxiety. I have Irritable Heart Syndrome. Is this safe to take for allergies?

Medicine indication. The albuterol can cause those symptoms, but not always. It's possible it could mimic the symptoms of irritable heart syndrome but should not cause damage to the heart. Albuterol is not commonly used as an allergy drug unless you get allergy-induced asthma/bronchospasm. If your allergic symptoms are more nose and eyes, albuterol will not be helpful relief. Try an antihistamine or nasal steroid Rx.

Related Questions

How can I discriminate if I have panic attack or angina attack? Both include chest discomfort, rapid or irregular heart beat and anxiety.

Cardiac Evaluation. One condition is potentially life threatening, angina, and the other is not. You should be evaluated by a physician to exclude life threatening causes of chest pain with testing such as an EKG, labs, and stress test. Read more...

What would be the problem causing chest pain and irregular heart beat while taking synthroid (thyroxine)? Can it cause mi?

See Below. Any chest pain needs to be investigated by a physician to rule out cardiac origin. Synthroid (thyroxine) may cause tachycardia or irregular heart beats if the dose of the medication is higher that what the patient needs. That is why thyroid functions tests need to be done while on Synthroid (thyroxine) to make sure that the dose is adequate. Read more...

Could potassium level 3.5 be simple cause for my irregular heart beat, muscle cramps, exhaustion? Blood labs, chest xray, echo all read normal.

Potassium of 3.5. Although your potassium (k) of 3.5 meq/l is low, it is normal by lab standards. You should also have your doctor check your magnesium (m) level. A low m level can cause a low k, which cannot be corrected until the m level is normal as well. If both your k and m are not low on another blood test, you need to see a cardiologist to determine the cause of your cardiac problem. Good luck. Read more...

Was hospitalized for irregular heart beat...After I was given atavan and feel asleep my heart went back to normal...Could it of been caused by anxiety?

Yes. Yes, anxiety or stress could be a factor; if an individual has a number of stressors (health concerns, relationship-work-financial), a physical health problem could occur; contact the pcp first, describe the situation & ask for a referral to a mental health professional. Read more...
Probably not. Anxiety can surely cause feelings of palpitations and may even provoke premature beats. It does not typically cause true arrhythmias. It depends somewhat on what you meant by "irregular heart beat." your doctor can probably give you a more accurate diagnosis after looking at the recorded heart rhythm. Read more...